# SDR TRAX200800238

- Difficulty date: February 8, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 20,757 hours, 16,993 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP B/W BROKEN.
